# SDR ASAA2023040442738

- Difficulty date: April 4, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 28,896 hours, 9,067 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RJ104662
- Condition: Warning Light
- Location: #1 Engine
- Part time: 15 hours, 4 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PER ASA T/C 78273000 LONG TIME FAULT ON ENGINE # 1 THE FUEL FILTER SIGNALS DISAGREE. MSG # 73-31071. GROUNDED - YES. REPLACED FUEL PRESSURE DIFFERENTIAL SWITCH REF B737-900 AMM 73-34-01.
